# SDR 5APR20120117105

- Difficulty date: January 17, 2012
- Submitted: January 19, 2012
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N669AF
- Make and model: Pilats PC1245
- Aircraft serial: 669
- Aircraft time: 4,568 hours, 4,398 cycles
- Engine: Pwa PT6A67B
- Engine time: 4,370 hours, 4,212 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: 065000860017
- Part serial: 1840
- Condition: Faulty
- Location: Auto Pilot
- Part time: 1,435 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THE AUTO PILOT SYSTEM AS BEING INOP.  THE AUTO PILOT MODE CONTROLLER, PN 065-00086-0017 WAS FOUND TO BE FAULTY.  IT WAS R & R USING A SERVICEABLE UNIT OF THE SAME PN IAW AMM 12-A-22-10-05-00A-920A-A.  THE SYS OPERATIONALLY TESTED GOOD IAW AMM 12-A-22-10-00-00A-903A-A.
